# SDR 9704413243

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653111
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 14,542 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AT 150 KNOTS, THE CAPTAIN'S WINDSHIELD CRACKED VERTICALLY FROM TOP TO BOTTOM THEN CONTINUED CRACKING IN THE UPPER LEFT CORNER.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO DTW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD.  OPERATIONAL CHECK OK.
